Skip to main content

Harmonic Analysis and l-adic sheaves

Searching for OpenAIRE data...

Publications

A spectral decomposition of orbital integrals for PGL(2, F) (with an appendix by S. Debacker)

Author(s): David Kazhdan
Published in: Selecta Mathematica, Issue 24/1, 2018, Page(s) 473-497, ISSN 1022-1824
DOI: 10.1007/s00029-017-0321-y

Deligne–Lusztig duality and wonderful compactification

Author(s): Joseph Bernstein, Roman Bezrukavnikov, David Kazhdan
Published in: Selecta Mathematica, Issue 24/1, 2018, Page(s) 7-20, ISSN 1022-1824
DOI: 10.1007/s00029-018-0391-5

Bernstein components via the Bernstein center

Author(s): Alexander Braverman, David Kazhdan
Published in: Selecta Mathematica, Issue 22/4, 2016, Page(s) 2313-2323, ISSN 1022-1824
DOI: 10.1007/s00029-016-0277-3

Iwahori–Hecke algebras for p-adic loop groups

Author(s): Alexander Braverman, David Kazhdan, Manish M. Patnaik
Published in: Inventiones mathematicae, Issue 204/2, 2016, Page(s) 347-442, ISSN 0020-9910
DOI: 10.1007/s00222-015-0612-x

The abstract cotangent complex and Quillen cohomology of enriched categories

Author(s): Yonatan Harpaz, Joost Nuiten, Matan Prasma
Published in: Journal of Topology, Issue 11/3, 2018, Page(s) 752-798, ISSN 1753-8416
DOI: 10.1112/topo.12074

Categorical actions and multiplicities in the Deligne category R e p _ ( G L t

Author(s): Inna Entova-Aizenbud
Published in: Journal of Algebra, Issue 504, 2018, Page(s) 391-431, ISSN 0021-8693
DOI: 10.1016/j.jalgebra.2018.02.016

Translation functors and decomposition numbers for the periplectic Lie superalgebra $\mathfrak{p}(n)$

Author(s): M. Balagovic, Z. Daugherty, I. Entova-Aizenbud, I. Halacheva, J. Hennig, M.S. Im, G. Letzter, E. Norton, V. Serganova, C. Stroppel
Published in: Mathematical Research Letters, Issue 26/3, 2019, Page(s) 643-710, ISSN 1073-2780
DOI: 10.4310/mrl.2019.v26.n3.a2

Deligne Categories and the Limit of Categories $\operatorname{\mathbf{Rep}}\!\boldsymbol{(GL(m|n))}$

Author(s): Inna Entova-Aizenbud, Vladimir Hinich, Vera Serganova
Published in: International Mathematics Research Notices, 2018, ISSN 1073-7928
DOI: 10.1093/imrn/rny144

Tangent categories of algebras over operads

Author(s): Yonatan Harpaz, Joost Nuiten, Matan Prasma
Published in: Israel Journal of Mathematics, Issue 234/2, 2019, Page(s) 691-742, ISSN 0021-2172
DOI: 10.1007/s11856-019-1933-z

Skeletons and moduli of Stokes torsors

Author(s): Jean-Baptiste TEYSSIER
Published in: Annales scientifiques de l'École normale supérieure, Issue 52/2, 2019, Page(s) 337-365, ISSN 0012-9593
DOI: 10.24033/asens.2389

A Yang–Baxter equation for metaplectic ice

Author(s): Ben Brubaker, Valentin Buciumas, Daniel Bump, Nathan Gray
Published in: Communications in Number Theory and Physics, Issue 13/1, 2019, Page(s) 101-148, ISSN 1931-4523
DOI: 10.4310/cntp.2019.v13.n1.a4

The affine VW supercategory

Author(s): M. Balagović, Z. Daugherty, I. Entova-Aizenbud, I. Halacheva, J. Hennig, M. S. Im, G. Letzter, E. Norton, V. Serganova, C. Stroppel
Published in: Selecta Mathematica, Issue 26/2, 2020, ISSN 1022-1824
DOI: 10.1007/s00029-020-0541-4

On the depth r Bernstein projector

Author(s): Roman Bezrukavnikov, David Kazhdan, Yakov Varshavsky
Published in: Selecta Mathematica, Issue 22/4, 2016, Page(s) 2271-2311, ISSN 1022-1824
DOI: 10.1007/s00029-016-0278-2

Geometric approach to parabolic induction

Author(s): David Kazhdan, Yakov Varshavsky
Published in: Selecta Mathematica, Issue 22/4, 2016, Page(s) 2243-2269, ISSN 1022-1824
DOI: 10.1007/s00029-016-0275-5

Scattering amplitude annihilators

Author(s): Andrea Nützi, Michael Reiterer
Published in: Journal of High Energy Physics, Issue 2020/2, 2020, ISSN 1029-8479
DOI: 10.1007/jhep02(2020)020

The tangent bundle of a model category

Author(s): Yonatan Harpaz, Joost Nuiten, Matan Prasma
Published in: Theory and Applications of Categories, Issue vol. 34, No. 33, 2019, Page(s) 1039-1072, ISSN 1201-561X

Character values and Hochschild homology

Author(s): Roman Bezrukavnikov, David Kazhdan
Published in: Proceedings of Symposia in Pure Mathematics, Issue vol 101, 2019, Page(s) 1-31

Schwartz space of parabolic basic affine space and asymptotic Hecke algebras

Author(s): Alexander Braverman, David Kazhdan
Published in: """Representations of Reductive Groups""", 2018

Vertex operators, solvable lattice models and metaplectic Whittaker functions

Author(s): Ben Brubaker, Valentin Buciumas, Daniel Bump, Henrik Gustafsson
Published in: 2018

On certain Iwahori representations of unramified U(2,1) in characteristic p

Author(s): Peng Xu
Published in: 2017

On the pro-p-Iwahori invariants of supersingular representations of unramified U(2,1)

Author(s): Peng Xu
Published in: 2018

Alexander type invariants of tangles

Author(s): Iva Halacheva
Published in: 2016

On triple product L-functions

Author(s): Jayce R. Getz
Published in: 2019

Perverse sheaves on infinite-dimensional stacks, and affine Springer theory

Author(s): Alexis Bouthier, David Kazhdan, Yakov Varshavsky
Published in: 2020

Gröbner cells of punctual Hilbert schemes in dimension two

Author(s): Ivan Cherednick
Published in: 2020

Regularity of the superstring supermeasure and the superperiod map

Author(s): Giovanni Felder, David Kazhdan, Alexander Polishchuk
Published in: 2019

A toy model for the Drinfeld-Lafforgue shtuka construction

Author(s): D. Gaitsgory, D. Kazhdan, N. Rozenblyum, Y. Varshavsky
Published in: 2019

An analytic version of the Langlands correspondence for complex curves

Author(s): Pavel Etingof, Edward Frenkel, David Kazhdan
Published in: 2019

Quantum geometry of moduli spaces of local systems and representation theory

Author(s): Alexander Goncharov, Linhui Shen
Published in: 2019

Semiglobal non-oscillatory big bang singular spacetimes for the Einstein-scalar field system

Author(s): Andrea Nützi, Michael Reiterer, Eugene Trubowitz
Published in: 2020

A homotopy BV algebra for Yang-Mills and color-kinematics

Author(s): Michael Reiterer
Published in: 2019

On certain Iwahori–Hecke modules of GL3 in characteristic p

Author(s): Peng Xu
Published in: 2019

Restriction of p-modular representations of U(2,1) to a Borel subgroup

Author(s): Peng Xu
Published in: 2019